| Catalog Number |
5-12615 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "during intubation, the anesthesiologist, at the time of inflating the balloon of the tube, identifies the presence of leakage, pressure is not maintained, the tube is changed.There was no reported patient harm or consequence.".
Additional Manufacturer Narrative
(b)(4).Customer complaint cannot be confirmed due the product sample is not available to perform a proper investigation and determinate the root cause.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.